# SDR DALA2016020500873

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 52,729 hours, 23,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE RT SIDE APPROXIMATELY BS 630 AT FWD CARGO DOOR CONTROLS ACCESS DOOR; FUSELAGE SKIN AND FRAME DOUBLER DEEPLY GOUGED FROM CONTACT WITH DOOR LATCH. ACCOMPLISHED PERMANENT REPAIR ON FWD CARGO DOOR CONTROL PANEL CUTOUT FUSELAGE. SKIN & FRAME DOUBLER IAW ER/A 542496-14, REV A.
